Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Fractional conformal Laplacians and fractional Yamabe problems

Autor
Gonzalez, M.; Qing, J.
Tipus d'activitat
Article en revista
Revista
Analysis & PDE
Data de publicació
2013-12-01
Volum
6
Número
7
Pàgina inicial
1535
Pàgina final
1576
DOI
https://doi.org/10.2140/apde.2013.6.1535 Obrir en finestra nova
Projecte finançador
ECUACIONES EN DERIVADAS PARCIALES; ANÁLISIS Y APLICACIONES
Ecuacions en derivades parcials i aplicacions
URL
http://msp.org/apde/2013/6-7/index.xhtml Obrir en finestra nova
Resum
Based on the relations between scattering operators of asymptotically hyperbolic metrics and Dirichlet-to-Neumann operators of uniformly degenerate elliptic boundary value problems observed by Chang and González, we formulate fractional Yamabe problems that include the boundary Yamabe problem studied by Escobar. We observe an interesting Hopf-type maximum principle together with interplay between analysis of weighted trace Sobolev inequalities and conformal structure of the underlying manifolds...
Paraules clau
Fractional Laplacian, Conformal Geometry, Yamabe Problem
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions

Participants